# SDR SWIA201025366

- Difficulty date: December 29, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 18,968 hours, 16,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY LIGHT IS OUT.  (FLT 6226)  RELAMPED EMERGENCY LIGHT.
